Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sick with sinus infection, antibiotics, itchy rash on back, lower abdomen and scalp, Rx cream cleared abdomen rash, minor rash on back, scalp rash treatment

Yes, please -- I was sick for approx 7-8 weeks with respiratory/ sinus infection. I took 3 rounds of antibiotics and at the start of the third round, I developed an extremely itchy rash at the base of my back [center], on my lower abdomen , and in my scalp . I have had this rash for approx 3 weeks now. I was applying a Rx cream my Mom gave me callmetasone 0.25% which completed cleared up my abdomen, but I still have some minor rash/itching on my back. Problem is my scalp -- rash continues to spread and is very, very itchy with some burning. I have been applying the cream to my scalp at night, washing my hair every day but it hasn t really helped. Is there anything I can use -- over the counter -- until I see the skin doctor? My appt is not until late next week.
Asked On : Sat, 17 Mar 2012
Answers:  1 Views:  230
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Since it is very itchy rash it is more likely to be a fungal infection.
Secondly when you are on antibiotic you become more prone to fungal infections.
Presently you can apply lotion of beclomethasone and it will reduce the itching.
Then please consult a skin specialist and he will do the needful.
Answered: Sat, 17 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor